Jump to content
CrazyBoards.org

Am i just comming out of depression or are things going really wrong?


Recommended Posts

Hello,
 
I have depression and schizophrenia. but the schizophrenia hasen't come to surface since a long time so i suppose i just have depression now. So OK, here I am, with my (recurrent) depression (disorder) and all...and i'm on opipramol since 2 weeks. (my doc insists it's not bipolar, and therefore i'm putting my post here. who gives a fuck what i think or what my true diagnosis is. not even i do anymore) 
 
So, opipramol is basically a tricyclic antidepressants which does nothing to serotonin or dopamin or norepinephrine but acts on opioid receptors and is only available in germany or maybe europe. who cares.
 
My problem is, as with ANY antidepressant, I have become hyperemotional, angry(I was just boxing the wall of my room. just ordered a punching bag on ebay), every minor thing (like some slightly annoying scene from a movie) sends me to the yard for one or two smokes, I just hate everyone....did i mention I'm ANGRYYYY??!?!?!? ARRRR (not pirate. angry). I emotionally feel like a slug on a cooking plate.
 
My (fucking) question is should i go through it? it sucks but it's bearable. I know from the time i was in clinic, that people came in with depression, they were put on AD's, they felt worse, were restrained and were happy go lucky after some time. I have heard that antidepressants make you feel much worse before they actually make you feel better (my then therapist told me once that comming out of depression is a horrible process, no matter by which agent you are comming out, therapy or medicine). is this happening to me? should i just hang in there? 
 
I have had the same issue with every single antidepressant and every time I quit them as soon as this emotional stuff kicked in. maybe that was always a mistake? I mean I have tried every single antidepressant and didnt tolerate any or maybe didn't take for long enought. (ok one made me schizophrenic, fuck you dr. X who put a very skinny teenager on 20 mg of lexapro)
 
cheers
bear
Link to comment
Share on other sites

I've never heard of anyone being put on antidepressants and having to be restrained. That sounds odd to me.

 

Anyway, it is often true that you feel worse before you feel better on antidepressants. If you feel too bad, contact your pdoc. If you can handle it, you should give any med at least 6 weeks before you can say anything about it. That's just the way it goes with psych meds.

Link to comment
Share on other sites

I wouldn't come off them before you've given them a chance (not unless the side effects are completely unbearable.) That means the 2 - 6 week wait before they kick in, and then a couple of months on them to assess your mood and whether any early side effects fade.

 

But I do think it's worth going back to your pdoc to report these anger problems and discuss the pros and cons of staying with it. Also they may be able to give you something short term to help - I've had small amounts of diazepam PRN in the past to cope with these kinds of situations.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...